# SDR CHQA201000159

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 22,563 hours, 18,451 cycles
- Engine: Allsn AE3007A
- Engine time: 16,559 hours, 15,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT FORWARD NR 1 & NR 2 PROXIMITY LIGHTS WERE FOUND TO HAVE BROKEN WIRES.  MAINTENANCE REPLACED THE NR 1 AND NR 1 PROXIMITY LIGHTS.  NR 2 PROXIMITY LIGHT: P/N: 6636-7, TSI: 100, VEND: ELPRODUCTS.
